MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)
Model Number IEHA464
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient's weight was not provided.Event date is unknown.Title of reporter was not provided.
 
Event or Problem Description
It was reported that the patient presented with a loose crown and abutment.Healing abutment was replaced with a new one.No patient impact reported.Tooth #19.
 
Additional Manufacturer Narrative
One certain® bellatek® encode® healing abutment 4.1mm(d) x 6mm(p) x 4mm(h) (ieha464) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage but no damage was identified.Functional testing could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth # 19 and was used for approximately 1 year and 4 months.X-ray & picture evaluation: x-ray or picture images were not provided.Per the applicable ifu, under section "precautions", it is stated that improper technique could cause screw loosening.Also, according to the ifu, patient factors like presence of occlusal abnormalities or parafunctional habits (e.G.Severe bruxism, clenching, overloading, or gnawing) may cause screw loosening.Dhr review: dhr review was completed for the subject lot number (1216774).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1216774) for similar event and no other complaint was identified.Post market trend review: january post market trending was reviewed and there were no actionable events or corrective actions for the reported event (functional: loosening) or product (ieha464).Therefore, based on the available information, device malfunction and the reported events could not be verified as the exact details of event were non-verifiable.Sections updated: b4: date of this report g3: date pce/ investigation results were received.G6: type of report and follow up number h2: follow up type h3: device evaluated h6: adverse event product codes h10: manufacturer's narrative.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11111758
Report Number0001038806-2021-00004
Device Sequence Number19731905
Product Code NHA
UDI-Device Identifier00844868004684
UDI-Public(01)00844868004684(17)230627(10)1216774(241)IEHA464
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2023
Device Model NumberIEHA464
Device Catalogue NumberIEHA464
Device Lot Number1216774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR